# SDR SWAA2012121010421

- Difficulty date: November 26, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 5673720
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FAIRING 9124L SLIDING SEAL CRACKED.  REMOVED & REPLACED SLIDING SEAL ON LEFT HORIZONTAL STABILIZER FAIRING 9124L IAW BOEING 737 SRM 51-40-02-0G-0.
